Stability of Switched Linear Discrete-Time Descriptor Systems: A Commutation Condition

Guisheng ZHAI, Xuping XU, Daniel W.C. HO

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)2613-2618
JournalProceedings of 2011 American Control Conference
Publication statusPublished - 2011 Jun 30

Cite this

Stability of Switched Linear Discrete-Time Descriptor Systems: A Commutation Condition. / ZHAI, Guisheng; XU, Xuping; HO, Daniel W.C.

In: Proceedings of 2011 American Control Conference, 30.06.2011, p. 2613-2618.

Research output: Contribution to journalArticle

@article{b2f1bd23e8254f8b99459d0cf0dbe815,
title = "Stability of Switched Linear Discrete-Time Descriptor Systems: A Commutation Condition",
author = "Guisheng ZHAI and Xuping XU and HO, {Daniel W.C.}",
year = "2011",
month = "6",
day = "30",
language = "English",
pages = "2613--2618",
journal = "Proceedings of 2011 American Control Conference",

}

TY - JOUR

T1 - Stability of Switched Linear Discrete-Time Descriptor Systems: A Commutation Condition

AU - ZHAI, Guisheng

AU - XU, Xuping

AU - HO, Daniel W.C.

PY - 2011/6/30

Y1 - 2011/6/30

M3 - Article

SP - 2613

EP - 2618

JO - Proceedings of 2011 American Control Conference

JF - Proceedings of 2011 American Control Conference

ER -